Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Menstrual cramps, taking Spritec, excessive breakthrough bleeding. Should I switch pills?

I have real bad menstrual cramps and been taking spritec contiuosly so they I can attend college. Now even though I feel well enough to make it to class daily im still having a massive amount of break through bleeding . I been bleeding off and on for the last 3 months, will the bleeding ever stop or should I switch pills?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Jan 2016
Hallow Dear,

I have understood your problem.

In fact Sprintec is a birth control pill which contains Ethinyl estradiol and norgestimate. Apart from birth control they are supposed to regularise the menses.

If you are having so much problem with Sprintec for continuous 3 cycles, it is better you switch over to some other birth control pills. If even otherwise your menses are heavier, you may opt for progesterone dominant pills. Please report to your Gynaecologist your problem. He/she will change your pills to suitable combination and brand.

Also, since you are bleeding so much, better start some iron preparation and proteins to recoup the lost blood.

I hope I have guided you on right path.
Answered: Tue, 21 Jul 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor